A 36-year-old member asked:
does methadone cause impotence?
1 doctor answer • 5 doctors weighed in
Physical Medicine and Rehabilitation 12 years experience
Yes, it can: Hello. Yes, Methadone can certainly cause this due to long term opioid use and its effects on your testosterone. You should ask your provider to check a hormone panel if you are experiencing erectile dysfunction with opioid use. I hope this helps!
4900 viewsReviewed >2 years ago
Last updated Jun 28, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.